# SDR MASA2011072003268

- Difficulty date: July 19, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 19,583 hours, 15,590 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT W/N HOLD PRESSURIZATION.  R2 HPV AND RT SAFETY VALVE, PRESS CHECK HELD AT 4.6 PSID.
